# SDR COMA9760259

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning
- Condition: Activated
- Location: Rt Bleed Air
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT HAND AND RIGHT HAND BLEED AIR DUCT LEAK WARNING MESSAGE.  COULD NOT DUPLICATE DISCREPANCY.  SYSTEM TEST WAS NORMAL.
